# SDR 4EZF2025120800001

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N326AG
- Make and model: Saab 340B
- Aircraft serial: 438
- Aircraft time: 41,625 hours, 49,523 cycles
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 517019
- Part serial: 280
- Condition: Corroded
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ACP NOT WORKING AND STUCK MIC DURING CRUISE, FLIGHT CREW RETURNED TO BASE.  R & R REMOTE ELECTRONIC UNIT IAW WITH SAAB 340 AMM 23-50-05-04, OPS TEST SATISFACTORY.
